Translator Disclaimer
March 2010 Uniquely undefinable elements
Greg Hjorth
J. Symbolic Logic 75(1): 269-274 (March 2010). DOI: 10.2178/jsl/1264433920

Abstract

There exists a model in a countable language having a unique element which is not definable in ℒω₁, ω.

Citation

Download Citation

Greg Hjorth. "Uniquely undefinable elements." J. Symbolic Logic 75 (1) 269 - 274, March 2010. https://doi.org/10.2178/jsl/1264433920

Information

Published: March 2010
First available in Project Euclid: 25 January 2010

zbMATH: 1184.03036
MathSciNet: MR2605893
Digital Object Identifier: 10.2178/jsl/1264433920

Subjects:
Primary: 03C75

Rights: Copyright © 2010 Association for Symbolic Logic

JOURNAL ARTICLE
6 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.75 • No. 1 • March 2010
Back to Top